Title

A Characterization Of Fuzzy Subgroups

Authors

Authors

J. M. Anthony;H. Sherwood

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Fuzzy Sets Syst.

Keywords

Computer Science, Theory & Methods; Mathematics, Applied; Statistics &; Probability

Journal Title

Fuzzy Sets and Systems

Volume

7

Issue/Number

3

Publication Date

1-1-1982

Document Type

Article

Language

English

First Page

297

Last Page

305

WOS Identifier

WOS:A1982NL47300006

ISSN

0165-0114

Share

COinS